Home > Groups > Kanamycin and Hyperkalemia > Hello, my name is Lidya Hagos and I am un undergra...

Hello, my name is Lidya Hagos and I am un undergra...

  • Hello, my name is Lidya Hagos and I am un undergraduate pharmacist, me and my mentor are trying to conduct a study concerning the causation of hyperkalemia by kanamycin. This is very important as we have seen that kanamycin does seem to cause hyperkalemia but there is no literature that says that kanamycin causes hyperkalemia, only hypokalemia so i would like to join this group to be able to communicate with you and to better understand the situation so that we can all better understand how and why this is happening and hope to come to good conclusion so that the manufacturers of kanamycin may also be aware of this.

    Post created 5 months 1 week ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes